# SDR REXA2013082701620

- Difficulty date: August 27, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER PYLON HINGE LINE FAIRING PANEL CHAFED.  R & R LT UPPER HINGE FAIRING IAW SRM 51-42-13 & 51-42-06 GAP CHECKED GOOD IAW AMM 54-12-01.
